Relative homological algebra via truncations

Translated title of the contribution: Relative Homological Algebra via Truncations

Wojciech Chacholski, Amnon Neeman, Wolfgang Pitsch, Jerome Scherer

Research output: Contribution to journalArticleResearch

Translated title of the contributionRelative Homological Algebra via Truncations
Original languageMultiple languages
Pages (from-to)895-937
JournalDocumenta Mathematica
Volume23
Publication statusPublished - 1 Jan 2018

Keywords

  • Injective class
  • Krull dimension
  • Local cohomology
  • Model approximation
  • Model category
  • Noetherian ring
  • Relative homological algebra
  • Relative resolution
  • Truncation

Cite this